# SDR USAA070560

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 507945264
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4, 5, 6 & 7 STOP IN ACCESS HOLES AT EDGE OF INTERIOR SKIN 0.5 INCH, AFT FRAME HAS CRACK.  FAB'D DOUBLERS & INSTALLED; INNER SKIN DOUBLER, DOOR STOP DOUBLER (4 EA) ON AFT FRAME PER EA 98739, DEFECT SIZE:  0.5 INCH.
